# SDR DXTA200803140

- Difficulty date: June 23, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 718391
- Part serial: 257
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,336 hours, 4,943 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED SEVERE TURBULENCE AT FL350. GEAR HANDLE PLACED IN THE DOWN POSITION ON FINAL APPROACH AND NOTHING HAPPENED FOR 3-5 SECONDS TEHN THE GEAR EXTENDED NORMALLY.  COMPLIED WITH SERVERE TURBULANCE INSP IAW MM 05-50-20 PARA 5. NO DEFECTS FOUND WITH A/C AT THIS TIME. DUPLICATED PROBLEM ON GROUND. TROUBLESHOT & FOUND PROPER ELECTRICAL POWER & GROUND TO LAND GEAR CONTROL VALVE AS WELL AS HYDRAULIC LOADING VALVE. REPLACED LANDING GEAR CONTROL VALVE WITH AN OVERHAULED VALVE PER MM 32-30-02. FOUND LANDING GEAR TO EXTEND & RETRACT PROPERLY 10 TIMES IN A ROW PER MM 32-30-00. LEAK CHECKED GOOD. HYD RESERVOIR SERVICED TO FULL.
